| Model Number |
BF-P150 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during olympus' device inspection that the bronchovideoscope's image was intermittently flickering and blacking out.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection when the reportable malfunction was observed.Based on the results of the investigation, the issue is attributed to an electronic component problem which is a known inherent risk of the device, however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.